Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda: ``Modifying singular values: existence of solutions to systems of nonlinear equations having a possibly singular Jacobian matrix'' (Math. Comp. 31 (1977), no. 140, 962-973)


Author: David M. Gay
Journal: Math. Comp. 33 (1979), 432-433
MSC: Primary 65H10
DOI: https://doi.org/10.1090/S0025-5718-1979-0514839-2
Original Article: Math. Comp. 31 (1977), 962-973.
MathSciNet review: 514839
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65H10

Retrieve articles in all journals with MSC: 65H10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1979-0514839-2
Article copyright: © Copyright 1979 American Mathematical Society